Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Fast heartbeat feeling in chest, have hypothyroidism. Medicine?

My resting BPM is 93 and is this normal? I felt like tonight my heart rate was particularly fast because I could feel it in my chest . I do have hypothyroidism but I don t usually experience rapid heart unless I stop taking my medicine. I have stopped taking my medicine because I need a new prescription. The last thing I ate was a salad. Am I okay?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
from the brief history u have mentioned I presume u must be a individual with higher body weight and u have skipped the medication for more than 5- 7 days of at all u feel that stopping the medication has caused it.
then again the heartbeat which u have mentioned is called palpitations and in ur case it should be because of an increase in end diastolic volume due to overweight and reduction in heart rate due to hypothyroid state as a form of compensation by the body.
if I have more details probably I could help u out more.
feel free to contact
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor